I have been on Trazadone since 07 and on the same dosage (100 mg) and for the past two weeks I have had an inability to get to sleep after taking it. I lay awake until 1-something in the morning and even tried taking it earlier to see if timing made any difference and it didn't. I don't know what else to do. I'm wondering if a higher dosage would work? I used to be ready to fall asleep half hour after taking it.
I would call your doctor to ask him what would be the best thing to do. You could ask the pharmacist also if this happens to people who have to take it for a long time. I used to take 100 also in 2007 of trazodone but weaned myself slowly off since I didn't need it anymore but it always worked for me but I slowed it down about 2 years after.
Hope this helps you.
cOOL; It is very possible after this amount of time you should talk with the doctor and it could be as easy as a dose increase this is not uncommon when you have been on it as long as you have the pharmacist can't tell you to increase it so give you doctor a call and let the doctor know what is going on and see what the doctor say many people take a much higher dose.But don't increase the dose without the doctors okay. Good luck hope you're sleeping soon again Chuck1957
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Feb 2012 • 2 answers
Just began trazadone 50 mg for sleep. Took 3.5 hrs to fall asleep and slept lightly. Is this normal?
Posted 1 Feb 2014 • 3 answers
Trazodone - I took trazadone for 15 years for sleep. It's been 6 months of slowly coming off it. My?
Posted 20 Dec 2014 • 4 answers
Posted 19 May 2016 • 9 answers
Posted 27 Jun 2016 • 3 answers